MathSciNet Relay Station
MathSciNet bibliographic data
MR1327738 (96b:60057) 60F05 (60F15)
Peligrad, Magda; Shao, Qi Man A note on the almost sure central limit theorem for weakly dependent random variables. Statist. Probab. Lett. 22 (1995), no. 2, 131–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement